# SDR 2007UALA04635

- Difficulty date: November 11, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,479 hours, 10,705 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON LEFT SIDE OF ECONOMY FLASHES ON AND OFF DURING FLIGHT.  REPLACED BATTERY SUPPLY AT 17A.  OPS CHECKED OKAY.
